Skip to Content

Vicodin withdraw isn't it better to taper off rather the cold turkey?

Responses (2)

Anonymous 24 May 2012

Oh my yes, taper, taper, taper. Having gone thru getting off oxycodone recently, that's what I did or it would have been intolerable for me. The Vicodin you are taking has hydrocodone in it, not as strong as oxys but an opiate is an opiate ... Save yourself some pain, stomach cramping, cold sweats, hot sweats, nausea, vomiting, ... and wean yourself down to almost nothing before jumping off. Or if you want to go cold turkey, please go to a detox center so someone can watch you. Anything can happen depending on the amount taken daily. That's my best, been thru it myself, advice.
Go forth and be well ... I'll be praying for you.
Peace,
Smarter Sweet Hippie

balbanese 24 May 2012

Absolutely, and depending on many factors (age, how much, how long, other substances, health etc.) the taper should be gradual over a long period, I mean anywhere from 2-3 to 3-5 weeks. Hope this helps.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions